I have tried many different medications for my anxiety and none of them have really helped and some have made me feel worse. I started pregabalin 75mg twice a day a few months ago for generalized anxiety disorder. I felt like it really helped my anxiety at first. But for the last week I have been feeling extremely agitated. disorientated. dizzy. shaky and just over all extremely anxious. Worrying racing thoughts constantly running through my head. I feel like I really can't cope with this. I feel really depressed because of this. I feel sad beyond belief. The problem is without medication my anxiety is really bad as well. I feel like there is no way out. I really don't know what to do. I'm wondering if I keep taking the pregabalin if these side effects should go away?
The side effects from the pregabalin should have subsided by now. You need to contact your doctor ASAP as it sounds like you are having a difficult time with your anxiety and depression. There are many different medications for depression and anxiety. For immediate relief your doctor may give you a script of a benzo to start out with as benzodiazepines help great for anxiety, also you probably need a combination of both antidepressants and a benzo. Please contact your doctor right away as this sounds serious. If you feel you cannot wait to see your doctor go to the ER.
If there is anything else I can help you with please ask and if you feel more comfortable talking in private just send me a private question/message. Depression and anxiety can be very dibilitating. I want you to know you are not alone.
- Pregabalin Information for Consumers
- Pregabalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2010 • 1 answer
Posted 25 Jan 2014 • 4 answers
Posted 18 Nov 2014 • 1 answer
Posted 16 Dec 2015 • 0 answers
Posted 13 days ago • 1 answer